# SDR UIEA2017110702191

- Difficulty date: November 5, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 85,326 hours, 22,139 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK TEMP EICAS DURING CLIMB OUT.  R & R THE PACK TEMP CONTROLLER,  OPS CHECKED GOOD IAW AMM 21-51-14.
